An Integrals Involving the Multivariable H-Functions
Main Article Content
Abstract
The aim of this paper is to evaluate an infinite integral involving the product of multivariable H-functions along with Srivastava polynomial and M-series by means of finite difference operations E. As the generalized hypergeometric function and multivariable H-functions are of a very general nature, the integral, on specializing the parameters, leads to a generalization of many results some of which are known and other are believed to be new.
Downloads
Download data is not yet available.
Article Details
How to Cite
1.
Mishra M, Shrivastava R, Mishra L, Tiwari SK. An Integrals Involving the Multivariable H-Functions. sms [Internet]. 31Dec.2022 [cited 3Apr.2025];14(04):123-5. Available from: https://smsjournals.com/index.php/SAMRIDDHI/article/view/2999
Section
Research Article